• Home
  • A-B index
  • Pharmacological Index
  • Drug Classes
  • Active Ingredients
  • Companies
  • News
  • Caffeine
    11 Drugs classified under this active ingredient


    All the Active Ingredient Drugs

    Filter by letter: ALL A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
    Acamol Focus
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Focus

    Analgesic, Antipyretic, Salicylate. Acetylsalicylic Acid 250 mg, Paracetamol 250 mg, Caffeine 65 mg.
    CAPLETS: 30, 50. Adults and child over 12
    yrs: 2 caplets with a full glass of water aft. meal every 6 hrs. Max: 8 caplets in
    24 hrs. Max: 48 hrs for migraine. Not to
    lie down for 15-30 mins foll. intake in
    order to reduce risk of esoph. irritat.
    and ulcer.
    Temp. relief headache, mild to mod. pain
    assoc. with migraine, dysmenorrh., pain
    accomp. by fever.
    C/I: Known hypersens., hemophil.,
    bleed. ulc., pregn., lact., hemorrhagic
    states, hypersens. to other NSAID’s,
    newborn or prem. inf., asthma in comb.
    with nasal polyps. Foll. side effects aft.
    taking analges. or antipyretics: urticar.,
    edema of face, asthma, shock. Child and
    adolesc. below 20 yrs for disease
    accomp. by fever, such as chicken pox
    or flu.

    Aspex
    Rekah
    OTC
    not in the basket chart
    Multiple ingredients
    Aspex

    Salicylate. Acetylsalicylic Acid 400 mg, Caffeine 30 mg.
    TABS: 20. 1-2 tabs. every 4 hrs.
    Pain, fever.

    Dexamol Plus
    Dexcel
    OTC
    full basket chart
    Multiple ingredients
    Dexamol Plus

    Analgesic, Antipyretic. Paracetamol 500 mg, Caffeine 50 mg.
    CAPLETS: 20, 32. Adults, child > 12 yrs:
    1-2 caplets every 4-6 hrs, as reqd. Not
    to exceed 8 caplets dly. See lit.
    Pain, fever of diff. etiols. (headache,
    toothache, colds, flu, rheum. pains,
    dysmenorrh.)
    C/I: Child < 12 yrs., hypersens. to
    ingreds., caffeine-contain. food/bev.,
    hypertens., arrhythm., anx., concom.
    admin antihypertensives,
    antidepressants, anxiolytics, ephedrine,
    theophylline, thyroxine. See lit.

    Excedrin
    GSK
    OTC
    not in the basket chart
    Multiple ingredients
    Excedrin

    Analgesic, Salicylate. Acetylsalicylic Acid 250 mg, Paracetamol 250 mg, Caffeine 65 mg.
    CAPLETS: 24, 32, 50. Relief headache,
    common cold, mild rheum. pain,
    muscle pain, sinusit., tooth ache,
    menstr. cramps, pain accomp. fever.
    Adults, child > 12 yrs: 2 caplets every 6
    hrs. Max. 8 caplets/24 hrs. Migraine:
    Adults > 18 yrs: 2 caplets. If not
    improve. aft. 1 dose, consult physic.
    Max. 48 hrs.
    Relief pain in migraine, headache,
    common cold, mild rheum. pain, muscle
    pain, sinusit., tooth ache, menstr. cramps,
    pain accomp. fever.
    C/I: Pregn., lact. sens. to subs./other
    NSAID’s. Bleed. ulc., bleed. problems,
    hemophil., stomach problems (active
    pept. ulc.), asthma with nasal polyps.
    Child/adolesc. < 20 yrs. for dis. accomp.
    by fever, e.g. flu or chicken pox (due to
    poss. Reye’s syndr.). If suffered from
    urticar., swell. face, asthma, shock aft.
    taking analgesic or fever reduct.
    medicine. Concom. use with other meds.
    cont. paracetamol/NSAID’s. Recently
    undergone or abt. to undergo cardiac
    surgery.

    Exidol
    Perrigo
    OTC
    not in the basket chart
    Multiple ingredients
    Exidol

    Analgesic, Salicylate. Acetylsalicylic Acid 250 mg, Caffeine 65 mg, Paracetamol 250 mg.
    CAPLETS: 24, 50. Adults and child over
    12 yrs: 2 caplets every 6 hrs. Max: 8
    caplets/24 hours.
    Pain in migraine, headache, sinusitis,
    cold, muscle ache, menstrual pain,
    toothache, mild rheum. pain, pain with
    fever.
    C/I: Hypersens., or to NSAID’s, pregn.
    lact., bleed. stomach ulcer, hemophil.,
    active peptic ulcer, asthma in comb.
    with nasal polyps, child and adolesc.
    under 12 yrs.

    CLOSE